Three addition theorems for some q-Krawtchouk polynomials

Dennis W Stanton

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

The q-Krawtchouk polynomials are the spherical functions for three different Chevalley groups over a finite field. Using techniques of Dunkl to decompose the irreducible representations with respect to a maximal parabolic subgroup, we derive three addition theorems. The associated polynomials are related to affine matrix groups.

Original languageEnglish (US)
Pages (from-to)403-425
Number of pages23
JournalGeometriae Dedicata
Volume10
Issue number1-4
DOIs
StatePublished - Jan 1 1981

Fingerprint Dive into the research topics of 'Three addition theorems for some q-Krawtchouk polynomials'. Together they form a unique fingerprint.

Cite this